Ibuleve Speed Relief Max Strength Gel 40g

£7.39

  • Relieves Aches And Pains In The Muscles And Joints
  • Active Ingredients: Ibuprofen
  • Fast-Acting Anti-Inflammatory
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Muscular and joint pains, such as: backache, sprains, strains, neuralgia, rheumatic and arthritic pain, can be bothersome, making it difficult to get on with your daily activities. Ibuleve Speed Relief Max Strength Gel contains the active ingredient ibuprofen, an anti-inflammatory painkiller. The gel is applied directly to the skin where it soaks through to penetrate the source of the pain, reducing inflammation and relieving discomfort. This fast-acting muscular and joint pain medication will help to improve mobility to get moving well again.

In stock

SKU: Ibuleve Maximum Strength Gel Categories: , ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Ibuleve Speed Relief Max Strength Gel Online

My Pharmacy is the best place to Buy Ibuleve Speed Relief Max Strength Gel Online. To Ibuleve Speed Relief Max Strength Gel in the UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Ibuleve Speed Relief Max Strength Gel UK Next Day Delivery

Through My Pharmacy You Can Buy Ibuleve Speed Relief Max Strength Gel UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Ibuleve Speed Relief Max Strength Gel 40g

Ibuleve Speed Relief Max Strength Gel 40g contains the active ingredient ibuprofen and belongs to a group of medicines known as anti-inflammatory. Ibuleve Speed Relief Max Strength Gel 40g is applied and absorbed through the skin to help relieve pain of the musculoskeletal system. Ibuleve Speed Relief Max Strength Gel 40g can be used for the following:

  • Muscular backache
  • Muscular pain
  • Rheumatic pain
  • Aches
  • Pains
  • Swellings
  • Sprains
  • Strains
  • Sports injuries

More information on back pain can be viewed on the NHS website.

Ibuleve Max Strength Gel

Ibuleve Max Strength Gel is usually safe for most people to use but there are a small number of people who should not use Ibuleve Max Strength Gel.

Do not use Ibuleve Max Strength Gel:

  • If you are allergic to ibuprofen or any of the other ingredients
  • If you are asthmatic, or suffer from rhinitis or hives
  • Have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs
  • If you are pregnant or breast-feeding
  • On broken, damaged, infected or diseased skin
  • If you have severe joint pain of recent onset that is not related to an injury or period of overuse
  • If you feel ill, have a temperature or any other symptoms that accompany the pain

Ibuleve Max Strength Gel Superdrug

Whilst Ibuleve Speed Relief Max Strength Gel are available from other commercial stores like, Ibuleve Max Strength Gel Superdrug, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike, Ibuleve Max Strength Gel Superdrug, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as, Ibuleve Max Strength Gel Superdrug, My Pharmacy can be as much as 50% cheaper to buy the same products.

Ibuleve Speed Relief Max Strength Gel

You should take special care while using Ibuleve Speed Relief Max Strength Gel:

  • Use it only on the skin
  • Do not use on children under 12 years of age except on the advice of a doctor
  • Do not apply it to broken or irritated skin
  • Do not use under protective waterproof dressings
  • Do not use more than the recommended dose
  • Keep the gel away from the eyes, nose and mouth

Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen 40g

Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen 40g should be stored correctly so that when you come to use It, it is safe to do so. You should store Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen 40g:

  • Out of the sight and reach of children
  • Always replace the cap tightly after use
  • Do not store the product above 25°C
  • Do not use after the expiry date
  • Return any unused Ibuleve Speed Relief Max Strength Gel to your local pharmacy for safe disposal

If you require any information on taking Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen 40g please feel free to contact us via the email address below.

Ibuleve Max Strength Gel 50g

Ibuleve Max Strength Gel 50g side effects can occur but that does not mean everybody will get them. Some possible Ibuleve Max Strength Gel 50g side effects include:

  • Mild skin rashes
  • Local skin irritation
  • Itching

A full list of Ibuleve Max Strength Gel 50g side effects can be viewed here in the patient information leaflet.

Ibuleve Max Strength Gel Review

At My Pharmacy we take great pride in providing all over customers with an outstanding service.  Through our free online prescription service, you can trust us to deliver a high-quality service with affordable medicine dispensed by our licensed UK Pharmacy.

Many customers leave Ibuleve Max Strength Gel Review via email or via the trust pilot section of the website so everyone can access them. One of our customer’s says, “Ibuleve Max Strength Gel helped relieve my back pain” You can view all our 5-Star Ibuleve Max Strength Gel Review at Trustpilot Reviews.

If you require any further information on Ibuleve Speed Relief Max Strength Gel Reviews, please feel free to contact us via the email address below.

Ibuleve Max Strength Gel Vs Speed Relief

Ibuleve Max Strength Gel Vs Speed Relief contain the same active ingredients and work in the same way. If you are using Ibuleve Max Strength Gel Vs Speed Relief for back pain there are other things you can do at home to help, these include:

  • Staying active
  • Back exercises and stretches
  • Taking painkillers
  • Using hot and cold packs
  • Relaxing

Ibuleve Speed Relief Max Strength Gel Reviews

Regardless of where you buy your or which Reviews Of Ibuleve Speed Relief Max Strength Gel that you read, should always make sure you obtain it from a registered and trusted pharmacy.

Any online pharmacy should be registered with the General Pharmaceutical Council and any online doctor service should registered with the Care Quality Commission and General Medical Council.

If you are ever unsure you should contact the company for proof.

Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen

Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen questions are often asked between patients and healthcare professionals, so let’s have a look at the information for Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen – you can use ibuprofen gel at the same time as ibuprofen tablets, although if you have already been taking ibuprofen tablets on a regular basis, you won’t receive any additional benefit from using the gel.

If you decide to use Ibuleve Speed Relief Max Strength Gel With 10 Ibuprofen the recommended dose for both should not be exceeded, please make sure you read the leaflet.

Reviews Of Ibuleve Speed Relief Max Strength Gel

Regardless of the Ibuleve Speed Relief Max Strength Gel Reviews, you should always follow the instructions in the patient information leaflet carefully, ensuring you do not exceed the recommended dose.

The recommended dose for adults and children over 12 years of age:

  • Use the gel up to three times a day, leaving at least four hours between applications

Savers Ibuleve Gel Max Strength

Before using Savers Ibuleve Gel Max Strength you should check to make sure you are not sensitive to any of the ingredients.

Savers Ibuleve Gel Max Strength active ingredients are:

  • Ibuprofen

Savers Ibuleve Gel Max Strength other ingredients are:

  • Industrial methylated spirit, carbomers, diethylamine and purified water

Still Have Hip Pain While Using Ibuleve Max Strength Gel

If you Still Have Hip Pain While Using Ibuleve Max Strength Gel, you can use oral pain killers at the same time the oral painkillers that are safe to take and available to buy at my pharmacy are:

If you Still Have Hip Pain While Using Ibuleve Max Strength Gel and using oral pain killers, you should contact your doctor for an appointment.

If we can provide you with any Reviews Of Ibuleve Speed Relief Max Strength Gel or if we can assist you with anything else please feel free to contact us via email on info@mypharmacy.co.uk

See our other pain relief treatments here at My Pharmacy.

Side Effects

Like all medicines, Ibuleve can cause side effects, although not everybody gets them.

Occasionally, mild skin rashes, itching or irritation can sometimes occur at the site of application.

If this is intolerable or persists, stop using the product and tell your doctor or pharmacist.

Very rarely, the following side effects can happen with ibuprofen, although these are extremely uncommon with products such as Ibuleve that are applied to the skin

If you experience any of the following, stop using Ibuleve immediately and tell your doctor:

-Allergic reactions (particularly in people who have a history of asthma or allergic problems)-
-unexplained runny nose and watery eyes, or, in more serious cases asthma or aggravated asthma involving breathing difficulties, wheezing or chest tightness.

-Generalised allergic skin reactions involving itch, swelling, inflammation, redness and perhaps blistering and light sensitivity
other more serious generalised allergic reactions possibly involving unexplained nausea and vomiting, swollen eyes, face or tongue, difficulty swallowing, dizziness or light-headedness. Unconsciousness could perhaps occur in the most serious cases.
-Kidney problems (particularly in people who have a history of kidney disease), such as: decreased urine volume, loss of appetite,weight loss or
swelling to the abdomen.
Problems with the digestive system (particularly in people who have a history of stomach ulcers etc)such as stomach pain, heartburn or indigestion.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard.

By reporting side effects you can help provide more information on the safety of this medicine.

Further Information